• Please read the thread in Forum News and Announcements pertaining to race related discussion on SF - thank you :)

Excessive Yawning with Trintellix

#1
I am 5 days in to taking Trintellix for the first time and have noticed I have started to yawn excessively throughout the day. I'm not anymore tired than I normally am, but the constant yawning spells are making me drowsy.

I found an article talking about it in a patient that reported excessive yawning, and it made it seem like a rather unusual side effect. Has anyone here had this side effect? Did it go away? If this is a permanent side effect I probably shouldn't continue Trintellix since I drive a truck.
 

Champagne

✯✯ Heart of an angel ✯✯
Staff Alumni
SF Supporter
#2
Hey there, I looked up the side effects and yawning does not seem to be a common one.

Were any other medications changed or doses changed besides this one?

I would get in contact with your doctor 'cos its obviously something that will affect your job and sounds a bit on the dangerous side since you are a truck driver. Better to err on the side of caution.

Sometimes side effects only last when starting on or reducing doses so maybe you might not have to come off it entirely. May I ask what dose you were started on?

Wish I could help you out more but hopefully others on it will respond to this thread. Good luck.
 

Please Donate to Help Keep SF Running

Total amount
$510.00
Goal
$255.00
Top